MathSciNet Relay Station
MathSciNet bibliographic data
MR2099197 (2005f:76080) 76M35 (76L05 76N15 82C05)
Lin, G.; Su, C. H.; Karniadakis, G. E. The stochastic piston problem. Proc. Natl. Acad. Sci. USA 101 (2004), no. 45, 15840–15845.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement